# SDR ASAA2013040494367

- Difficulty date: April 4, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,474 hours, 1,003 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Panel
- Part number: 8243922003
- Part serial: 2012030051
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 3,474 hours, 1,003 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAND ALT WINDOW ON PRESSURIZATION PANEL NOT RESPONDING TO KNOB MOVEMENT.  REPLACED CABIN PRESSURE CONTROL PANEL. OPS CHECKED NORMAL IAW AMM 21-31-02.
